A 36-year-old male asked:
Disclaimer

What is the definition or description of: Cephalexin overdose?

1 doctor answer
Dr. Heidi Fowler
24 years experience in Psychiatry
Cephalexin overdose: An overdose occurs when an excessive / dangerous dose of a drug / substance is used. "Overdose symptoms may include nausea, vomiting, stomach pain, diarrhea, and blood in your urine." REF: https://www.drugs.com/cephalexin.html
Answered on Sep 7, 2017

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 36-year-old male asked:
Dr. Heidi Fowler
24 years experience in Psychiatry
Keflex overdose: Keflex is an antibiotic. An overdose is when an excessive or dangerous amount of a medication or substance is used.
A 36-year-old male asked:
Dr. Powlin Manuel
50 years experience in Allergy and Immunology
Drug allergy?: Some patients with an allergy to penicillin could develop an allergic reaction to cephalexin, which is related in chemical structure to penicillin.
A 36-year-old male asked:
Dr. Heidi Fowler
24 years experience in Psychiatry
Keftabs allergy: Keftabs (cephalexin) is a is a cephalosporin antibiotic. Allergic reactions occur when your body produces antibodies to substance that are harmless to ... Read More
A 36-year-old male asked:
Dr. Heidi Fowler
24 years experience in Psychiatry
Keflex allergy: Keflex (Cephalexin) is an antibiotic. An allergy occurs when your body’s immune system creates antibodies to a foreign substance causing a reaction t ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month